# SDR CA960709008

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow Fitting
- Part number: ER8334D
- Condition: Broken
- Location: Rh Mlg Hyd
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER TAKEOFF DURING CLIMB AND FLAPS RETRACTED, ENGINE DRIVEN HYDRUALIC FAIL LIGHT ILLUMINATED. HYDRAULIC FLUID LEVEL INDICATED EMPTY. FLAPS EXTENDED USING D.C. PUMP AND LANDING GEAR EXTENDED USING EMERGENCY FREE FALL PROCEDURES. MAINTENANCE INVESTIGATION REVEALED THAT AN ELBOW FITTING HAD BROKEN ON THE RH MAIN LANDING GEAR UPLINE. FITTING REPLACED.
